The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  1. Bedford, T., and Fisher, A.M., Analogues of the Lebesgue density theorem for fractal sets of reals and integers. Proc. London Math. Soc.(3). 64 (1992) 95--124. Math. Review 92j:58058
  2. Dynkin, E.B., Additive functionals of several time--reversible Markov processes. J. Funct. Anal. 42 (1981) 64--101. Math. Review 82i:60124
  3. Falconer, K.J., Techniques in fractal geometry. Wiley, Chichester, 1997.
  4. Falconer, K.J., Wavelet transforms and order--two densities of fractals. Journ. Stat. Phys., 67 (1992) 781--793. Math. Review 93d:28015
  5. Falconer, K.J., and Springer, O.B., Order--two density of sets and measures with non--integral dimension. Mathematika. 42 (1995) 1--14. Math. Review 96i:28003
  6. Falconer, K.J., and Xiao, Y., Average densities of the image and zero set of stable processes. Stoch. Proc. Appl. 55 (1995) 271--283. Math. Review 96b:60192
  7. Geman, D., Horowitz, J., and Rosen, J., A local time analysis of intersections of Brownian motion in the plane. Ann. Probab. 12 (1984) 86--107. Math. Review 85m:60071
  8. Kallenberg, O., Random Measures. Akademie-Verlag, Berlin, 1983. Math. Review 85f:60076
  9. Le Gall, J.F., Sur la saucisse de Wiener et les points multiples du mouvement brownien. Ann. Probab. 14 (1986) 1219--1244. Math. Review 88e:60097
  10. Le Gall, J.F., The exact Hausdorff measure of Brownian multiple points I and II. In: Seminar on Stochastic Processes 1986, 107--137, Birkhäuser, Boston 1987 and Seminar on Stochastic Processes 1988, 193--197, Birkhäuser, Boston 1989. Math. Review 89a:60188 and Math. Review 90f:60139
  11. Le Gall, J.F., Some properties of planar Brownian motion. In: Lecture Notes in Math. Vol. 1527, Springer Verlag (New York) 1992. Math. Review 94b:60001
  12. Le Gall, J.F., and Taylor, S.J., The packing measure of planar Brownian motion. In: Seminar on Stochastic Processes 1986, 139--147, Birkhäuser, Boston 1987. Math. Review 89a:60189
  13. Leistritz, L., Ph.D. Dissertation, University of Jena (1994).
  14. Marstrand, J.M., Order--two density and the strong law of large numbers. Mathematika. 43 (1996) 1--22. Math. Review 97f:28022
  15. Mandelbrot, B.B., Measures of fractal lacunarity: Minkowski content and alternatives. In: Bandt, Graf, Zähle (Eds.), Fractal Geometry and Stochastics, 15--42, Birkhäuser (Basel) 1995. Math. Review 97d:28009
  16. Mattila, P., The Geometry of Sets and Measures in Euclidean Spaces. Cambridge University Press, Cambridge, 1995. Math. Review 96h:28006
  17. Mecke, J., Stationäre zufällige Maße auf lokalkompakten abelschen Gruppen. Zeitschr. f. Wahrsch. verw. Gebiete, 9 (1967) 36--58. Math. Review 37 #3611
  18. Mörters, P., Average densities and linear rectifiability of measures. Mathematika 44 (1997) 313-324. Math. Review 99c:28014
  19. Mörters, P., Symmetry properties of average densities and tangent measure distributions of measures on the line. Adv. Appl. Math. 21 (1998) 146--179. Math. Review 99e:28015
  20. Mörters, P., The average density of the path of planar Brownian motion. Stoch. Proc. Appl. 74 (1998) 133--149. Math. Review 99d:60092
  21. Mörters, P., and Preiss, D., Tangent measure distributions of fractal measures. Math. Ann. 312 (1998) 53--93.
  22. Patzschke, N., and Zähle, M., Fractional differentiation in the self--affine case IV. Random measures. Stoch. Stoch. Rep. 49 (1994) 87--98.
  23. Ray, D., Sojourn times and the exact Hausdorff measure of the sample paths of planar Brownian motion. Trans. Amer. Math. Soc. 108 (1963) 436--444. Math. Review 26 #3129
  24. Shieh, N.R., A growth condition for Brownian intersection points. In: Trends in Probability and Related Analysis, Proceedings of SAP'96, 265--272, World Scientific Singapore 1997. Math. Review 98k:60004
  25. Taylor, S.J., The measure theory of random fractals. Math. Proc. Camb. Phil. Soc. 100 (1986) 383--486. Math. Review 87k:60189
  26. Zähle, U., Self-similar random measures I. Notion, carrying Hausdorff dimension and hyperbolic distribution. Prob. Th. Rel. Fields. 80 (1988) 79--100. Math. Review 89m:28014

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.